# SDR GTIA030023

- Difficulty date: January 24, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU - FLT 770 - APPROXIMATELY 25 MINUTES AFTER TAKEOFF, GEAR DOOR OPEN LIGHT ILLUMINATED AND REMAINED ON FOR 10 MINUTES, THEN WENT OUT.  REMOVED AND REPLACED LEFT LANDING GEAR DOOR SENSOR.  OPS CHECK GOOD.  (M)
